Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Been on accutane a little over 3 months now. Skin getting clear but have tons of red marks. Are there any treatments that can get rid of red marks or speed up the process of the fading? How long has it taken ppl for their read marks to go away?

Link to post
Share on other sites

When you are on Accutane, your skin heals much more slowly than normal. There isn't really much you can do to speed it up, just be patient. When the course is over your skin will start healing normally again and those red marks will fade.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×